Ukrainian Mathematical Journal

, Volume 53, Issue 3, pp 333–335

Naum Il'ich Akhiezer (on the 100th Anniversary of His Birth)

  • Authors
  • V. A. Marchenko
  • Yu. A. Mitropol'skii
  • A. V. Pogorelov
  • A. M. Samoilenko
  • I. V. Skrypnik
  • E. Ya. Khruslov
Article

DOI: 10.1023/A:1012363017843

Cite this article as:
Marchenko, V.A., Mitropol'skii, Y.A., Pogorelov, A.V. et al. Ukrainian Mathematical Journal (2001) 53: 333. doi:10.1023/A:1012363017843
  • 23 Views

Copyright information

© Plenum Publishing Corporation 2001